# SDR ASMF201704019

- Difficulty date: April 28, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 49,142 hours, 23,308 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20633000
- Part serial: 0796
- Condition: Leaking
- Location: Rt Mlg
- Part time: 18,235 hours, 7,563 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED FROM THE RIGHT MAIN LANDING GEAR. MAINTENANCE PERFORMED AN INSPECTION IAW AMM 32-11-21, LEAKAGE WAS OUT OF LIMITS. AIRCRAFT WAS SENT TO THE HANGAR, DETECTING THE MAIN LANDING GEAR BRAKE POSITION 3 WITH CORROTION, THEREFORE THE BRAKE WAS REPLACED IAW AMM 32-41-41, TESTED CORRECT.
